# SDR FDEA201109284168

- Difficulty date: September 28, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651633925
- Condition: Cracked
- Location: Bs 970 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 970 BETWEEN S26-27L CRACKED.   REMOVED FRAME DAMAGED SECTION, FABRICATED NEW FRAME SECTION, SPLICES AND INSTALLED IAW SRM 51-40-3, FIG 1, SRM 53-10-2 FIG 5 & SRM 51-30-2.
